# SDR ASAA2021082335776

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,616 hours, 14,820 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LEFT ENGINE HARMESS INSPECTION T/C N8420000 J-10 HARNESS IS WORN THROUGH TO BRAIDING AT 9'OCLOCK VBV ACT POSITION. GROUNDED - YES. REPLACED LEFT ENGINE J-10 HARNESS REF AMM 73-21-06-400-802-F00. ACCOMPLISHED EEC TEST, IDENT/CONFIG TEST, AND DISCRETES TEST, TESTS PASSED REF AMM 73-21-00-700-802-FOO. A LILJAS 53922 08/24/2021.NOTE: REQUIRES ACTUATOR TEST.ACTUATOR TEST PASSED REF MM 73-21-06.
